Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4122
DC FieldValueLanguage
dc.contributor.authorMascolo, Raffaella-
dc.date.accessioned2011-03-14T13:00:27Z-
dc.date.available2011-03-14T13:00:27Z-
dc.date.issued2007-
dc.identifier.citationRaffaella Mascolo, "Variations on Hartogs and Henkin-Tumanov Theorems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 395–406.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4122-
dc.description.abstractThere are equivalent characterizations for holomorphic functions defined on open sets of $\mathbb C^n$; first of all, they can be represented locally as sums of convergent power series. It is obvious that a holomorphic function of several complex variables is separately holomorphic in each variable. Just separating variables, a lot of the well-known properties of holomorphic functions of one complex variable, as the integral Cauchy formula, have a corresponding version in several complex variables; for separation of variables, we need the function to be continuous. Surprisingly, a function which is separately holomorphic, is indeed C^0 and even C^1 and therefore holomorphic (Hartogs Theorem, 1906). This short note deals with the problem of separate analyticity and extends the discussion to the case of separately CR functions defined on CR manifolds. We present our result of [5] and explain how it is related to the former literature. In particular, we explain its link with former results by Henkin and Tumanov of 1983 and by Hanges and Treves of 1983.it_IT
dc.language.isoenit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries39 (2007)it_IT
dc.subjectHartogs Theoremit_IT
dc.subjectCR Functionsit_IT
dc.subjectSeparate Analyticityit_IT
dc.titleVariations on Hartogs and Henkin-Tumanov Theoremsit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)
Files in This Item:
File Description SizeFormat
MascoloRendMat39.pdf146.72 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

845
checked on Aug 8, 2022

Download(s) 50

367
checked on Aug 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.